MAUDE Adverse Event Report: SYNTHES GMBH 3.5 VA LCKNG SCR SLF-TPNG/SD/40; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5 VA LCKNG SCR SLF-TPNG/SD/40; SCREW, FIXATION, BONE
Model Number 02.127.140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Malunion of Bone (4529)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.(b)(6).Reporter is a j&j employee.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, there was removal of hardware due to malunion.A previous surgery was done in mexico, and patients tibia healed in extreme varus.A correction surgery was completed following the hardware removal.Hardware/explant removal was due to extreme varus deformity.This complaint involves six (6) devices.This report is for one (1) 3.5 va lckng scr slf-tpng/sd/40.This is report 2 of 6 for complaint (b)(4).

Brand Name
3.5 VA LCKNG SCR SLF-TPNG/SD/40
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16251132
Report Number8030965-2023-01035
Device Sequence Number17461038
Product Code HWC
UDI-Device Identifier10886982043245
UDI-Public(01)10886982043245
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.127.140
Device Catalogue Number02.127.140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 VA LCKNG SCR SLF-TPNG/SD/40; 3.5 VA LCKNG SCR SLF-TPNG/SD/40; 3.5 VA LCKNG SCR SLF-TPNG/SD/40; 3.5 VA PROX TIB PL SMALL BEND/4H/87/RT; 3.5MM CORTEX SCREW SELF-TAPPING 30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown